soledad torres
soledad torres
Academica CIMFAV, Facultad de Ingeniería Universidad de Valparaíso
E-mail confirmado em - Página inicial
Citado por
Citado por
Numberical method for backward stochastic differential equations
J Ma, P Protter, J San Martín, S Torres
The Annals of Applied Probability 12 (1), 302-316, 2002
Reflected BSDE with superlinear quadratic coefficient
M Kobylański, JP Lepeltier, MC Quenez, S Torres
Probability and Mathematical Statistics 22, 2002
Principles: mechanisms and modeling of synergism in cellular responses
NP Barrera, B Morales, S Torres, M Villalón
Trends in Pharmacological Sciences 26 (10), 526-532, 2005
Stochastic predator–prey model with Allee effect on prey
P Aguirre, E González-Olivares, S Torres
Nonlinear Analysis: Real World Applications 14 (1), 768-779, 2013
Drift parameter estimation in fractional diffusions driven by perturbed random walks
K Bertin, S Torres, CA Tudor
Statistics & probability letters 81 (2), 243-249, 2011
Donsker type theorem for the Rosenblatt process and a binary market model
S Torres, CA Tudor
Stochastic Analysis and Applications 27 (3), 555-573, 2009
Maximum-likelihood estimators and random walks in long memory models
K Bertin, S Torres, CA Tudor
Statistics 45 (4), 361-374, 2011
Quadratic variations for the fractional-colored stochastic heat equation
S Torres, C Tudor, F Viens
Numerical approximation of backward stochastic differential equations with jumps
A Lejay, E Mordecki, S Torres
INRIA, 2014
The molecular chaperone Hsc70 interacts with tyrosine hydroxylase to regulate enzyme activity and synaptic vesicle localization
LA Parra, TB Baust, AD Smith, JD Jaumotte, MJ Zigmond, S Torres, ...
Journal of Biological Chemistry 291 (34), 17510-17522, 2016
Is a Brownian motion skew?
A Lejay, E Mordecki, S Torres
Scandinavian Journal of Statistics 41 (2), 346-364, 2014
Full Bayesian analysis for a class of jump-diffusion models
LLR Rifo, S Torres
Communications in Statistics—Theory and Methods 38 (8), 1262-1271, 2009
Studies on the basic reproduction number in stochastic epidemic models with random perturbations
A Ríos-Gutiérrez, S Torres, V Arunachalam
Advances in difference equations 2021 (1), 288, 2021
Two consistent estimators for the Skew Brownian motion
A Lejay, E Mordecki, S Torres
ESAIM: Probability and Statistics 23, 567-583, 2019
On ecosystems dynamics
M Stehlik, P Aguirre, S Girard, P Jordanova, J Kiseľák, S Torres, ...
Ecological complexity 29, 10-29, 2017
A strong convergence to the Rosenblatt process
J Garzon, S Torres, C Tudor
arXiv preprint arXiv:1109.4345, 2011
Fractional stochastic differential equation with discontinuous diffusion
J Garzón, JA León, S Torres
Stochastic Analysis and Applications 35 (6), 1113-1123, 2017
Numerical method for reflected backward stochastic differential equations
M Martinez, J San Martin, S Torres
Stochastic analysis and applications 29 (6), 1008-1032, 2011
ARCH model and fractional Brownian motion
N Bahamonde, S Torres, CA Tudor
Statistics & Probability Letters 134, 70-78, 2018
Vector‐valued generalized Ornstein–Uhlenbeck processes: Properties and parameter estimation
M Voutilainen, L Viitasaari, P Ilmonen, S Torres, C Tudor
Scandinavian Journal of Statistics 49 (3), 992-1022, 2022
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20